# SDR SIMA20151110001

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 12,969 hours, 8,812 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

RIGHT AFTER TAKEOFF, RT ENG VIBRATION, N1 WENT TO 1.9.  WE READ THE CHECKLIST AOM VOL 1 & INITIALLY WE WERE ABLE TO CONTROL THE VIBRATION TO 1.7, GREEN, BUT AS WE CLIMBED TO FL270 VIBRATION GOT WORSE UP TO 2.1, AMBER, & WE WERE NOT ABLE TO CONTROL IT WITH POWER REDUCTION, AT THAT POINT AN EMER WAS DECLARED.  THE REST OF THE ENG INDICATIONS WERE NORMAL.  INSPECTED FAN BLADES FOR STIFFNESS. NO STIFFNESS NOTED IAW AMM 72-21-02.  VIB CHECK GOOD IAW AMM 71-00-00.  IAW AMM 72-21-02 LUBRICATED THE ENG FAN BLADE RETAINING PINS REF LOG PAGE 50259 ITEM 2.
